Alexander Khimich

Alexander Khimich
Институт кибернетики им. В.М. Глушкова НАН Украины, Украина

Доктор физико-математических наук, профессор, заведующий отделом

 

Профиль Scopus: ссылка

Профиль GoogleАкадемия: ссылка

ID ORCID: http://orcid.org/0000-0001-9284-139X

Профессиональные (научные) интересы: численные методы, математическое моделирование,компьютерная математика, параллельные и распределенные вычисления,  математическое и прикладное программное обеспечение, интеллектуальные системы


Основные публикации:

1. Khimich, A. N. Algorithms of parallel computations for linear algebra problems with irregularly structured matrices [Text] /A. N. Khimich, A. V. Popov, V. V. Polyankoa // Cybernetics and Systems Analysis. - 2011. - Vol. 47, №6. - P. 973–985. DOI:10.1007/s10559-011-9377-4

2. Sergienko, I. V. Methods for obtaining reliable solutions to systems of linear algebraic equations [Text] / I. V. Sergienko, A. N. Khimich, M. F. Yakovlev // Cybernetics and Systems Analysis. - 2011. - Vol. 47, № 1. - P. 62–73. DOI:10.1007/s10559-011-9290-x

3. Sergienko, I. V. Intelligent technologies of high-performance computing [Text] / I. V. Sergienko, I. N. Molchanov, A. N. Khimich //  Cybernetics and Systems Analysis. - 2010. - Vol. 46, № 5. - P. 833–844. DOI:10.1007/s10559-010-9265-3

4. Molchanov, I. N. Developing the Inparcom family of cluster complexes [Text] / I. N. Molchanov, O. L. Perevozchikova, A. N. Khimich //  Cybernetics and Systems Analysis. - 2009. - Vol. 45, № 6. - P. 924–931. DOI:10.1007/s10559-009-9173-6

5. Nikolaevskaya, E. A. Error estimation for a weighted minimum-norm least squares solution with positive definite weights [Text] / E. A. Nikolaevskaya, A. N. Khimich //  Comput. Math. and Math. Phys. - 2009. - Vol. 49, № 3. - P. 409–417. DOI:10.1134/s0965542509030038

6. Khimich, A. N. Game approach problems for dynamic processes with impulse controls [Text] / A. N. Khimich, K. A. Chikrii // Cybernetics and Systems Analysis. - 2009. - Vol. 45, № 1. - P. 123–140. DOI:10.1007/s10559-009-9071-y

7. Khimich, A. N. Reliability analysis of computer solutions of systems of linear algebraic equations with approximate initial data [Text] / A. N. Khimich, E. A. Nikolaevskaya // Cybernetics and Systems Analysis. - (2008). - Vol. 44, № 6. - P. 863–874. DOI:10.1007/s10559-008-9062-4